BibTeX record journals/cacm/Gibb63

download as .bib file

@article{DBLP:journals/cacm/Gibb63,
  author    = {Allan Gibb},
  title     = {Algorithm 174: a posteriori bounds on a zero of a polynomial},
  journal   = {Commun. {ACM}},
  volume    = {6},
  number    = {6},
  pages     = {311--312},
  year      = {1963},
  url       = {http://doi.acm.org/10.1145/366604.366623},
  doi       = {10.1145/366604.366623},
  timestamp = {Thu, 20 Nov 2003 13:06:00 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Gibb63},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}